# SDR 08FDEA03141

- Difficulty date: July 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327063200000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD AT FRAME 54; LBL 77 INCHES TO 97 INCHES IS BROKEN.  THIS SDR WAS GENERATED IN ERROR.   FOR DETAILS SEE SDR TRACKING NR 08-3140.
